Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 124, NWS Tulsa, OK

September 14, 2008Sequoyah County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 14, 2008, 12:17 AM CDT for Sequoyah County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2008, 12:17 AM CDT (05:17 UTC)
Expired
Sep 14, 2008, 4:12 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1139 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1139 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 140517
FFWTSA
OKC135-141015-
/O.NEW.KTSA.FF.W.0124.080914T0517Z-080914T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT SUN SEP 14 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 515 AM CDT

* AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  HEAVY RAIN CONTINUING OVER MUCH OF SEQUOYAH COUNTY ASSOCIATED WITH 
  TROPICAL STORM IKE. STREET CLOSURES HAVE BEEN REPORTED IN          
  ROLAND...AND RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS FALLEN 
  OVER EASTERN SEQUOYAH COUNTY.  ANOTHER 1 TO 2 INCHES WILL BE       
  POSSIBLE THROUGH 515 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...SALLISAW...SHORT...BRUSHY AND MARBLE CITY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3533 9458 3534 9459 3533 9461 3529 9465
      3535 9471 3536 9478 3544 9498 3547 9484
      3564 9482 3565 9447 3539 9444

$$
2 follow-up statements
000 
WGUS74 KTSA 140644
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT SUN SEP 14 2008

OKC135-141015-
/O.CON.KTSA.FF.W.0124.000000T0000Z-080914T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEQUOYAH OK-
144 AM CDT SUN SEP 14 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
SEQUOYAH COUNTY...

AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDESPREAD LIGHT TO MODERATE RAING AFFECTING MUCH OF SEQUOYAH 
COUNTY.  THIS RAIN WAS ASSOCIATED WITH TROPICAL DEPRESSION IKE...AND 
THE WESTERN EDGE OF THE RAIN WAS NEAR A LINE FROM MUSKOGEE TO 
POTEAU.  THE RAIN WILL BE ENDING FROM WEST TO EAST OVER THE NEXT 
SEVERAL HOURS. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS 
ALREADY FALLEN...WITH OVER 5 INCHES POSSIBLE NEAR ROLAND. ANOTHER 
INCH WILL BE POSSIBLE THROUGH 515 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE MARBLE CITY...SHORT...BRUSHY...ROLAND AND SALLISAW.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3533 9458 3534 9459 3533 9461 3529 9465
      3535 9471 3536 9478 3544 9498 3547 9484
      3564 9482 3565 9447 3539 9444

$$
000 
WGUS74 KTSA 140912
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT SUN SEP 14 2008

OKC135-140922-
/O.CAN.KTSA.FF.W.0124.000000T0000Z-080914T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEQUOYAH OK-
412 AM CDT SUN SEP 14 2008

...THE FLASH FLOOD WARNING FOR SEQUOYAH COUNTY IS CANCELLED...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3533 9458 3534 9459 3533 9461 3529 9465
      3535 9471 3536 9478 3544 9498 3547 9484
      3564 9482 3565 9447 3539 9444

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 11:37 PM CDT, 40 minutes earlier.

Area forecast discussion, Sep 13, 11:37 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT SAT SEP 13 2008

.DISCUSSION...

.AVIATION...
THE IMPACTS OF IKE WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH
GRADUALLY IMPROVING FLIGHT CONDITIONS FROM WEST TO EAST AS IKE
TRACK NORTHEASTWARD. EXPECT VFR CONDITIONS TO RETURN BY SUNDAY
AFTERNOON HOWEVER GUSTY NORTHERLY WINDS WILL PERSIST AS STRONG
HIGH PRESSURE BUILDS INTO THE AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ076.

     FLOOD WATCH UNTIL 11 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 7 AM SUNDAY FOR OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075.

AR...FLOOD WATCH UNTIL 11 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WIND ADVISORY UNTIL 11 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.

     HIGH WIND WARNING UNTIL 7 AM SUNDAY FOR ARZ019-ARZ020-ARZ029.

     WIND ADVISORY FROM 7 AM SUNDAY TO 11 AM SUNDAY FOR ARZ019-ARZ020.

&&

SHORT TERM...07
LONG TERM....15
AVIATION...07
Hazardous weather outlook, Sep 13, 5:11 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT SAT SEP 13 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT SAT SEP 13 2008

...TROPICAL STORM IKE WILL BRING STRONG WINDS AND HEAVY RAIN
   TO THE AREA TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
                                NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
                                NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND
                                WEST CENTRAL ARKANSAS.

DISCUSSION...
TROPICAL STORM IKE WILL MOVE NORTHEAST FROM NORTHEAST TEXAS
INTO SOUTHWESTERN ARKANSAS THIS EVENING AND THEN INTO NORTH
CENTRAL ARKANSAS OR SOUTH CENTRAL MISSOURI BY MORNING.

STRONG WINDS AND HEAVY RAIN WILL ACCOMPANY THE STORM. A HIGH
WIND WARNING IS IN EFFECT FOR FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS TONIGHT AND A WIND ADVISORY COVERS MUCH
OR THE REMAINDER OF THE AREA.  SUSTAINED WIND SPEEDS OF
40 MILES AN HOUR WITH GUSTS IN THE 50 TO 60 MILE AN HOUR RANGE
CAN BE EXPECTED IN THE HIGH WIND WARNING AREA.

RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED ACROSS MUCH
OF THE AREA.  THE HEAVIEST RAIN WILL LIKELY FALL IN NORTHWEST
ARKANSAS AND THE ADJACENT COUNTIES IN EASTERN OKLAHOMA. A LOCAL
AMOUNT OF AROUND 10 INCHES IS NOT OUT OF THE QUESTION.  THUS...
FLASH FLOODING AND RIVER FLOODING WILL BE AN ISSUE.  A FLASH
WATCH IS IN EFFECT THROUGH TOMORROW MORNING AND MANY RIVER
FLOOD WARNINGS HAVE BEEN ISSUED.

IN ADDITION TO THE HEAVY RAIN AND STRONG STRAIGHT LINE WINDS...
SEVERE WEATHER WILL BE A POSSIBILITY. THE BEST CHANCE OF SEVERE
WEATHER WILL BE NEAREST TO THE TRACK OF IKE IN ARKANSAS. IF
THERE IS SEVERE WEATHER THERE IS A GOOD CHANCE IT WILL BE IN
THE FORM OF A TORNADO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
IKE WILL PROBABLY BE A TROPICAL DEPRESSION BY TOMORROW MORNING
AND SHOULD BE EXITING RAPIDLY TO THE NORTHEAST OF OUR AREA.
FLOODING WILL REMAIN AN ISSUE INTO THE MORNING HOURS.  MANY
RIVERS WILL NOT CREST UNTIL LATER IN THE DAY SUNDAY OR MONDAY.

IKE WILL MERGE WITH A COLD FRONT WHICH WILL BE ENTERING THE
AREA TONIGHT. THE COLD FRONT IN COMBINATION WITH IKE COULD
ENHANCE WINDS INTO THE DAY TOMORROW.  HIGH PRESSURE WILL BUILD
INTO THE AREA BEHIND THE COLD FRONT AND WILL REMAIN ACROSS
THE AREA MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 13, 6:35 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SAT SEP 13 2008

ARZ029-OKZ076-140015-
LE FLORE OK-SEBASTIAN AR-
635 PM CDT SAT SEP 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 632 PM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES
SOUTHEAST OF LIBERTY TO 14 MILES SOUTH OF PATTERSON TO 9 MILES EAST
OF BIG CEDAR...MOVING NORTHWEST AT 60 MPH.

WIND GUSTS TO 60 MPH WILL BE POSSIBLE AS THIS AREA OF SHOWERS MOVES
THROUGH THE AREA. WIND GUSTS OF THIS INTENSITY WILL BE STRONG ENOUGH
TO BLOW DOWN LARGE TREE LIMBS AND POWER LINES.

A HIGH WIND WARNING IS IN EFFECT FOR SEBASTIAN AND LE FLORE COUNTIES
UNTIL 7 AM SUNDAY MORNING.

LAT...LON 3514 9413 3510 9415 3507 9423 3496 9423
      3495 9437 3492 9444 3450 9446 3450 9455
      3478 9494 3531 9476 3531 9466 3528 9466
      3530 9463 3530 9413 3515 9404
TIME...MOT...LOC 2327Z 142DEG 59KT 3475 9395 3482 9441
          3463 9452
Special weather statement, Sep 13, 7:17 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT SAT SEP 13 2008

ARZ029-OKZ076-140100-
LE FLORE OK-SEBASTIAN AR-
717 PM CDT SAT SEP 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 717 PM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
GREENWOOD TO 2 MILES NORTH OF POTEAU TO 10 MILES SOUTH OF
SUMMERFIELD...MOVING NORTHWEST AT 50 MPH.

WIND GUSTS TO 60 MPH WILL BE POSSIBLE AS THIS AREA OF SHOWERS MOVES
THROUGH THE AREA. WIND GUSTS OF THIS INTENSITY WILL BE STRONG ENOUGH
TO BLOW DOWN LARGE TREE LIMBS AND POWER LINES.

A HIGH WIND WARNING IS IN EFFECT FOR SEBASTIAN AND LE FLORE COUNTIES
UNTIL 7 AM SUNDAY MORNING.

LAT...LON 3495 9445 3451 9451 3485 9501 3496 9492
      3519 9491 3521 9489 3522 9481 3529 9481
      3533 9477 3532 9468 3528 9467 3532 9462
      3531 9450 3542 9437 3537 9432 3519 9407
TIME...MOT...LOC 0017Z 141DEG 43KT 3526 9427 3510 9463
          3477 9481
Special weather statement, Sep 13, 8:36 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT SAT SEP 13 2008

OKZ067>076-140215-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
836 PM CDT SAT SEP 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER AND SOUTHWESTERN ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH...HASKELL...NORTHWESTERN LE FLORE...
     NORTHEASTERN PITTSBURG AND NORTHEASTERN LATIMER

AT 836 PM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS WITH HEAVY
RAINFALL AND STRONG WINDS ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF COOKSON TO 5 MILES NORTH OF RED OAK...MOVING NORTHWEST
AT 45 MPH.

THIS BAND OF SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40
MPH.

LAT...LON 3519 9550 3608 9525 3608 9518 3576 9461
      3477 9491
TIME...MOT...LOC 0136Z 129DEG 35KT 3578 9488 3503 9510
Special weather statement, Sep 13, 9:21 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT SAT SEP 13 2008

OKZ070-071-140315-
MCINTOSH OK-MUSKOGEE OK-
921 PM CDT SAT SEP 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 921 PM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS WITH HEAVY
RAIN AND STRONG WINDS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
BRAGGS TO 6 MILES NORTHEAST OF PORUM...MOVING WEST AT 20 MPH.

THESE SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3578 9513 3531 9521 3534 9565 3579 9553
TIME...MOT...LOC 0221Z 092DEG 11KT 3569 9510 3542 9522
Local storm report, Sep 13, 9:26 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     NON-TSTM WND DMG N OZARK                 35.49N 93.83W
09/13/2008                   FRANKLIN           AR   TRAINED SPOTTER

            LARGE TREE DOWN ACROSS ARKANSAS HIGHWAY 23 NORTH. TIME
            WAS ESTIMATED BY SPOTTER.

&&

DMJ
Local storm report, Sep 14, 12:01 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLASH FLOOD      ROLAND                  35.42N 94.51W
09/13/2008                   SEQUOYAH           OK   PUBLIC

            SEVERAL STREETS CLOSED DUE TO HIGH WATER.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:01 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha119 min
Sep 13, 7:14 PM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Sep 13, 7:17 PM CDTSpecial Weather StatementTSALeFlore43 min
Sep 13, 7:31 PM CDTFlash Flood WarningTSALatimer, LeFlore6 hr
Sep 13, 8:36 PM CDTSpecial Weather StatementTSACherokee, Haskell, Sequoyah39 min
Sep 13, 8:50 PM CDTRiver Flood WarningTSANowata18 hr
Sep 13, 8:59 PM CDTRiver Flood WarningTSAWashington5 hr
Sep 13, 8:59 PM CDTRiver Flood WarningTSARogers, Tulsa5 hr
Sep 13, 9:05 PM CDTAreal Flood AdvisoryTSAMayes3 hr
Sep 13, 9:21 PM CDTSpecial Weather StatementTSAMuskogee54 min
Sep 13, 10:52 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg and 1 more4 hr
Sep 13, 11:17 PM CDTFlash Flood WarningTSACherokee, Muskogee, Sequoyah5 hr
Sep 14, 4:14 AM CDTAreal Flood WarningTSASequoyah4 hr
Sep 14, 8:19 AM CDTRiver Flood WarningTSAAdair25 hr
Sep 14, 8:19 AM CDTRiver Flood WarningTSACherokee48 hr
Sep 14, 10:08 AM CDTRiver Flood WarningTSAOsage, Pawnee46 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.